The Tutte-Potts connection in the presence of an external magnetic field. / Ellis-Monaghan, Joanna A.; Moffatt, Iain.

In: Advances in applied mathematics, Vol. 47, No. 4, 10.2011, p. 772-782.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)772-782
Number of pages11
JournalAdvances in applied mathematics
Volume47
Issue number4
Early online date8 Apr 2011
DOIs
Publication statusPublished - Oct 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8420892